# SDR SWAA060083

- Difficulty date: January 6, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 30,342 hours, 25,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547959
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE FRAME CORRODED AT AFT CARGO DOOR CUTOUT, FWD FRAME, BS 794, STR 24R.  REMOVED AND REPLACED FRAME SECTION IAW SRM.
